Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shultzy1992

blackheads on accutane

Hey everyone,

So i've been on accutane for the last 4 months (40-60-60-60), and just began my last month on it :D . I am pleased with the results so far, however there is one thing can keeps bugging me-a few tiny bumps on both sides of my face, about an inch from the nose. They've been there since the second month, and they resemble blackheads i think. They are skin-colored, but raised in the slightest/barely noticeable. Since they've been there for a few months I don't think accutane will take care of them, but is there any way to extract them manually without squeezing/picking/irritation? Or should I wait a few months after accutane and get them removed by my dermatologist?

thanks!

Share this post


Link to post
Share on other sites

Your skin is highly sensitive right now so I wouldn't try to mess with them. Since you're still on the course for a bit longer, why not see what your derm says on your next visit? Mine recommended alpha hydroxy acid so I bought Dan's AHA+ and it has been working well, but there's no way I could've used this stuff while on the course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×